# SDR CA110112006

- Difficulty date: January 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna R172K
- Aircraft time: 10,522 hours
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C5270
- Condition: Wrong Part
- Location: Blade Retention
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RETENTION BEARINGS ARE MANUFACTURED AS MATCHED SETS WITH CORRESPONDING SERIAL NUMBERS.  UPON INSPECTION, IT WAS FOUND THAT 2 OF THE BEARING HALVES SERIAL NUMBERS DID NOT MATCH REQUIRING REPLACEMENT YAW MANUAL #MPC200.
